# SDR REXA2019090401343

- Difficulty date: September 4, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REQUEST: IN REFERENCE NRC 140 THIS NRC WAS ISSUED DUE CORROSION LEVEL 2 ON FRAME FS319.7 BTW STR 27 AND STR 26L AT MAIN AVIONICS COMPARMENT. (SM) TCI: 100-09. SUMMARY: CORROSION LEVEL 2. FRAME FS319.7 BTW STR 27 AND STR 26L AT MAIN AVIONICS COMPARMENT WAS REPAIRED PER SRM 53-00-06-201-004-A01 AND SRM 51-42-06-001-001-A01.
